# SDR FDEA202303200475

- Difficulty date: March 20, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 74,538 hours, 18,062 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: AGA71703
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT AFT CARGO FLOOR BEAM WEB STATION 1841 LEFT HAND   SIDE  ( REPLACED WEB PART NUMBER AGA 7170-3 BY FABRICATION ) EXISTING REPAIR AT AFT CARGO FLOOR BEAM WEB STATION 1841 LEFT HAND SIDE EVALUATED   AND FOUND CRACKED WEB AT STATION 1841 LEFT HAND SIDE X= 7. CRACKED WEB REMOVED   AND REPLACED WITH FABRICATED WEB IN ACCORDANCE WITH SRM 51-31-01-0G AND DOUGLAS   DRAWING AGA 7170 REV T. EO 1-5100-7-5001 B7 PT1. TITLE: STRUCTURES - REPAIR CATALOG -  MD11-REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. ACCOMPLISHED.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
